MathSciNet Relay Station
MathSciNet bibliographic data
MR323807 (48 #2163) 15A45
Hartfiel, D. J. An extension of Haynsworth's determinant inequality. Proc. Amer. Math. Soc. 41 (1973), 463–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement